Alert archive / Texas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 101, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 13, 2009, 6:02 PM CDT for Carson County, Potter County, Texas. It was in force for 58 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2009, 6:02 PM CDT (23:02 UTC)
- Expired
- Jun 13, 2009, 7:00 PM CDT
- In force
- 58 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Carson County, TX, Potter County, TX
The radar
The Amarillo radar (KAMA), 25 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 6:04 PM CDT | HAIL 0.88 | 7 Nw Amarillo, TX | RELAYED THROUGH AMARILLO EOC |
| Jun 13, 6:04 PM CDT | HAIL 1 | 7 Nw Amarillo, TX | |
| Jun 13, 6:08 PM CDT | HAIL 1 | 6 N Amarillo, TX | NICKEL TO QUARTER SIZE HAIL |
| Jun 13, 6:09 PM CDT | HAIL 0.88 | 6 Nnw Amarillo, TX | |
| Jun 13, 6:10 PM CDT | HAIL 0.88 | 7 Nw Amarillo, TX | |
| Jun 13, 6:18 PM CDT | HAIL 1.75 | 10 N Amarillo, TX | |
| Jun 13, 6:19 PM CDT | HAIL 1 | 6 Nnw Amarillo, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 4:59 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.0 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 862 J/kg
- Mixed-layer CIN
- -357 J/kg
- Mixed-layer LCL
- 1462 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 238 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KAMA 132302
SVRAMA
TXC065-375-140000-
/O.NEW.KAMA.SV.W.0101.090613T2302Z-090614T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
602 PM CDT SAT JUN 13 2009
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL CARSON COUNTY IN THE PANHANDLE OF TEXAS
POTTER COUNTY IN THE PANHANDLE OF TEXAS
* UNTIL 700 PM CDT
* AT 601 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER
SOUTH CENTRAL POTTER COUNTY...OR ABOUT 10 MILES WEST OF AMARILLO...
MOVING NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF POTTER AND CARSON COUNTIES...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. REMEMBER...
SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH
LITTLE OR NO ADVANCED WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3558 10199 3563 10177 3546 10152 3521 10167
3520 10206 3524 10215
TIME...MOT...LOC 2302Z 223DEG 17KT 3525 10198
$$
KIMBLE3 follow-up statements
000
WWUS54 KAMA 132312
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
612 PM CDT SAT JUN 13 2009
TXC065-375-140000-
/O.CON.KAMA.SV.W.0101.000000T0000Z-090614T0000Z/
POTTER TX-CARSON TX-
612 PM CDT SAT JUN 13 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR WEST CENTRAL CARSON AND POTTER COUNTIES...
AT 609 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM THAT HAD PRODUCED QUARTER SIZE HAIL. THIS STORM WAS
LOCATED OVER SOUTH CENTRAL POTTER COUNTY...OR ABOUT 9 MILES
NORTHWEST OF AMARILLO...MOVING NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF POTTER AND CARSON COUNTIES...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY MORNING FOR
ALL OF THE TEXAS AND OKLAHOMA PANHANDLES.
&&
LAT...LON 3563 10177 3546 10152 3522 10167 3523 10205
3524 10215 3558 10199
TIME...MOT...LOC 2311Z 223DEG 17KT 3528 10194
$$
KIMBLE000
WWUS54 KAMA 132332
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
632 PM CDT SAT JUN 13 2009
TXC065-375-140000-
/O.CON.KAMA.SV.W.0101.000000T0000Z-090614T0000Z/
POTTER TX-CARSON TX-
632 PM CDT SAT JUN 13 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR WEST CENTRAL CARSON AND NORTHERN POTTER COUNTIES...
AT 631 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED OVER CENTRAL
POTTER COUNTY...OR ABOUT 12 MILES NORTH OF AMARILLO...MOVING
NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF POTTER AND CARSON COUNTIES...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAIL UP TO GOLD BALL SIZE HAS BEEN REPORTED 10 MILES NORTH OF AMARILLO
WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE
ACTION TO PROTECT LIFE AND PROPERTY.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY MORNING FOR
ALL OF THE TEXAS AND OKLAHOMA PANHANDLES.
&&
LAT...LON 3563 10177 3546 10152 3532 10162 3534 10209
3558 10199
TIME...MOT...LOC 2331Z 237DEG 25KT 3537 10181
$$
KIMBLE000 WWUS54 KAMA 132347 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 647 PM CDT SAT JUN 13 2009 TXC065-132357- /O.CAN.KAMA.SV.W.0101.000000T0000Z-090614T0000Z/ CARSON TX- 647 PM CDT SAT JUN 13 2009 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL CARSON COUNTY IS CANCELLED... TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY MORNING FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES. LAT...LON 3563 10177 3552 10162 3550 10201 3558 10199 TIME...MOT...LOC 2347Z 207DEG 15KT 3556 10195 3556 10169 $$ TXC375-140000- /O.CON.KAMA.SV.W.0101.000000T0000Z-090614T0000Z/ POTTER TX- 647 PM CDT SAT JUN 13 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR NORTHEASTERN POTTER COUNTY... AT 647 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NORTH CENTRAL POTTER COUNTY TO NORTHEASTERN POTTER COUNTY...OR ALONG A LINE EXTENDING FROM 21 MILES SOUTH OF DUMAS TO 18 MILES SOUTHWEST OF BORGER...MOVING NORTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF THE INDICATED COUNTY... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY MORNING FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES. && LAT...LON 3563 10177 3552 10162 3550 10201 3558 10199 TIME...MOT...LOC 2347Z 207DEG 15KT 3556 10195 3556 10169 $$ KIMBLE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:57 PM CDT, 3 hours 5 minutes earlier.
Area forecast discussion, Jun 13, 2:57 PM CDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 257 PM CDT SAT JUN 13 2009 .DISCUSSION... FRONT REMAINS JUST SOUTH OF THE REGION. ACROSS THE REGION EASTERLY WINDS WILL KEEP DEW POINT TEMPERATURES GENERALLY IN THE 50 AND 60S THROUGH TODAY. HOWEVER...THERE IS A SUBSTANTIAL WARM LAYER BETWEEN 700 AND 800 MB...RESULTING IN LARGE VALUES OF CIN. HOWEVER...WITH TEMPERATURES ALREADY IN THE UPPER 80S ACROSS PORTIONS OF THE REGION...EXPECT THAT THUNDERSTORMS WILL EVENTUALLY DEVELOP BETWEEN 21 AND 00Z. WITH THE FRONT REMAINING NEARLY STATIONARY...EXPECT THAT THE CHANCES OF THUNDERSTORMS WILL CONTINUE THROUGH THE OVERNIGHT HOURS. WITH THE ONGOING CONVECTION...MOISTURE ADVECTION TOMORROW MORNING COULD BE NEGLIGIBLE. THEREFORE...EXPECT AT LEAST A LULL IN THUNDERSTORM ACTIVITY FOR A FEW HOURS TOMORROW MORNING. THERE REMAINS UNCERTAINTY WITH REGARDS TO THE WARM FRONT TOMORROW. WITH CONTINUED CONVECTION...THIS WOULD FAVOR THE FRONT REMAINING NEARLY STATIONARY. HOWEVER BOTH THE NAM AND GFS SHOW THE FRONT PUSHING BACK INTO THE OKLAHOMA PANHANDLE. IF THE FRONT DOES EDGE FURTHER NORTH...INCREASED MOISTURE ADVECTION...AND THUS INCREASED CHANCES OF PRECIPITATION WILL BE POSSIBLE. ANOTHER UPPER LEVEL SHORTWAVE TROUGH BRINGS A CHANCE OF THUNDERSTORMS MONDAY AND MONDAY NIGHT. FEW CHANGES MADE TO THE EXTENDED AS THERE REMAINS CONSIDERABLE UNCERTAINTY AS TO THE EVOLUTION OF THE UPPER LEVEL RIDGE AND PACIFIC LOW...ESPECIALLY TOWARDS THE END OF THE WEEK. SJOHNSON && .FIRE WEATHER... FIRE WEATHER CONCERNS WILL REMAIN LOW TO MODERATE THROUGH THE BEGINNING OF THE WEEK AS RELATIVE HUMIDITY VALUES WILL REMAIN ABOVE 20 PERCENT AND CHANCES OF PRECIPITATION CONTINUE THROUGH MONDAY. BY THE MIDDLE OF THE WEEK FIRE WEATHER CONDITIONS WILL INCREASE AS A WARMING TREND WILL RESULT IN MINIMUM RELATIVE HUMIDITY VALUES NEAR 15 PERCENT. SJOHNSON && .PRELIMINARY POINT TEMPS/POPS... AMARILLO TX 61 88 63 91 63 / 30 30 30 20 10 BEAVER OK 62 86 63 94 61 / 50 30 30 20 20 BOISE CITY OK 59 90 60 87 57 / 30 30 20 20 20 BORGER TX 65 88 67 90 65 / 40 30 30 20 10 BOYS RANCH TX 61 89 62 91 59 / 20 30 30 20 10 CANYON TX 60 89 61 93 62 / 30 30 30 20 10 CLARENDON TX 66 88 65 93 67 / 40 30 30 20 10 DALHART TX 59 89 57 91 57 / 20 30 20 20 10 GUYMON OK 63 87 64 88 62 / 50 30 30 20 20 HEREFORD TX 61 86 62 94 62 / 20 30 30 20 10 LIPSCOMB TX 65 86 66 90 63 / 50 30 30 20 20 PAMPA TX 64 86 67 90 65 / 50 30 30 20 10 SHAMROCK TX 68 87 67 94 67 / 50 30 30 20 10 WELLINGTON TX 69 92 68 95 68 / 50 30 30 20 10 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 03/16
Hazardous weather outlook, Jun 13, 5:04 PM CDT, 58 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 504 PM CDT SAT JUN 13 2009 OKZ001>003-TXZ001>020-141100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 504 PM CDT SAT JUN 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... ...A TORNADO WATCH IS IN EFFECT FOR THE ENTIRE TEXAS AND OKLAHOMA PANHANDLES UNTIL 1 AM CDT... SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS ALL OF THE TEXAS AND OKLAHOMA PANHANDLES THIS AFTERNOON AND TONIGHT. THE COMBINATION OF STRONG INSTABILITY AND WIND SHEAR WILL RESULT IN A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS ALL SECTIONS OF THE PANHANDLES. THE PRIMARY THREATS WITH THESE STORMS WILL BE VERY LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS WILL BE POSSIBLE AREAWIDE SUNDAY...SUNDAY NIGHT...AND MONDAY. THUNDERSTORMS WILL ALSO BE POSSIBLE MONDAY NIGHT ACROSS THE OKLAHOMA PANHANDLE AND THE NORTHERN HALF OF THE TEXAS PANHANDLE. SOME OF THE STORMS SUNDAY AND MONDAY COULD BECOME SEVERE...WITH THE PRIMARY THREATS BEING LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS ALL SECTIONS OF THE PANHANDLES SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS TODAY. SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS SHOULD ALSO MONITOR THE FORECAST AND BE READY FOR POSSIBLE ACTIVATION SUNDAY AND MONDAY. SCHNEIDER
In the hours before
Special weather statement, Jun 13, 3:55 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 355 PM CDT SAT JUN 13 2009 TXZ019-020-132200- COLLINGSWORTH TX-DONLEY TX- 355 PM CDT SAT JUN 13 2009 ...SIGNIFICANT WEATHER ALERT FOR STRONG THUNDERSTORM OVER DONLEY AND COLLINGSWORTH COUNTIES... AT 352 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A SEVERE THUNDERSTORM 51 MILES SOUTH OF LELIA LAKE...OR ABOUT 47 MILES SOUTHWEST OF MEMPHIS...MOVING NORTHEAST AT 25 MPH. THIS STORM WILL TRACK NORTH NORTHEAST TOWARDS DONLEY AND COLLINGSWORTH COUNTY AND IS CAPABLE OF PRODUCING VERY LARGE HAIL. RESIDENTS FROM CLARENDON TO WELLINGTON SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. KIMBLE
Special weather statement, Jun 13, 4:20 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 420 PM CDT SAT JUN 13 2009 TXZ017-018-132215- RANDALL TX-ARMSTRONG TX- 420 PM CDT SAT JUN 13 2009 ...STRONG THUNDERSTORM ACROSS ARMSTRONG AND RANDALL COUNTIES... AT 419 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 27 MILES SOUTH OF BUFFALO LAKE...OR ABOUT 22 MILES SOUTH OF HEREFORD...MOVING NORTHEAST AT 30 MPH. UP TO ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Special weather statement, Jun 13, 4:30 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 430 PM CDT SAT JUN 13 2009 TXZ019-020-132200- COLLINGSWORTH TX-DONLEY TX- 430 PM CDT SAT JUN 13 2009 ...SIGNIFICANT WEATHER ALERT FOR STRONG THUNDERSTORMS MOVING TOWARD DONLEY AND COLLINGSWORTH COUNTIES... AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 31 MILES SOUTHWEST OF HEDLEY...OR ABOUT 27 MILES SOUTHWEST OF MEMPHIS...MOVING NORTHEAST AT 30 MPH. UP TO ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. HAIL UP TO THE SIZE OF BASEBALLS HAVE BEEN REPORTED IN QUITAQUE. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Special weather statement, Jun 13, 5:24 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 524 PM CDT SAT JUN 13 2009 TXZ017-018-132330- RANDALL TX-ARMSTRONG TX- 524 PM CDT SAT JUN 13 2009 ...SIGNIFICANT WEATHER ALERT FOR STRONG THUNDERSTORM MOVING TOWARD ARMSTRONG AND RANDALL COUNTIES... AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES SOUTHWEST OF WAYSIDE...OR ABOUT 23 MILES SOUTHEAST OF CANYON...MOVING NORTHEAST AT 25 MPH. UP TO ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.
Special weather statement, Jun 13, 5:56 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 556 PM CDT SAT JUN 13 2009 TXZ012-013-140000- POTTER TX-CARSON TX- 556 PM CDT SAT JUN 13 2009 ...SIGNIFICANT WEATHER ALERT FOR STRONG THUNDERSTORM OVER POTTER COUNTY WHICH WILL HEAD TOWARD CARSON COUNTY... AT 555 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES NORTHEAST OF BUSHLAND...OR ABOUT 11 MILES WEST OF AMARILLO...MOVING NORTHEAST AT 30 MPH. UP TO ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 4:43 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley | 31 min |
| Jun 13, 4:47 PM CDT | Severe Thunderstorm Warning | AMA | Randall | 23 min |
| Jun 13, 6:27 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley | 44 min |
| Jun 13, 6:50 PM CDT | Severe Thunderstorm Warning | AMA | Hutchinson, Moore, Potter | 55 min |
| Jun 13, 6:53 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Donley, Gray | 52 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.